# SDR VQI2013F00038

- Difficulty date: November 29, 2013
- Submitted: December 13, 2013
- Operation: Air carrier
- Aircraft: N530VA
- Make and model: Airbus A319-115
- Aircraft serial: 3686
- Aircraft time: 19,185 hours, 6,144 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Part number: 836804
- Condition: Faulted
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CLIMB,  AFT CARGO DOOR OPEN WARNING WAS DISPLAYED ON ECAM NO CABIN PRESSURE ABNORMALITIES WERE NOTED AND ACFT DEPARTED.  ON ARRIVAL,  AIRCRAFT WAS INSPECTED AND IT WAS DETERMINED THAT THE AFT CARGO DOOR SENSOR 32WV WAS AT FAULT.   FAULTY SENSOR REPLACED, NO FURTHER ISSUES NOTED.
